Paracontrolled distribution approach to stochastic Volterra equations

Prömel, David J. ; Trabs, Mathias

Additional URL:
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Journal of Differential Equations
Volume: 302
Page range: 222-272
Place of publication: Orlando, FL [u.a.]
Publishing house: Elsevier
ISSN: 0022-0396 , 1090-2732
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Finance (Prömel 2019-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item